Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 5, pp 908–912 | Cite as

Characterization of triangular and lattice graphs

  • V. V. Kabanov
Article

Keywords

Connected Graph Regular Graph Adjacent Vertex Generalize Quadrangle Lattice Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. E. Brouwer, A. M. Cohen, and A. Neumaier, Distance-Regular Graphs, Springer-Verlag, Berlin and New York (1989).zbMATHGoogle Scholar
  2. 2.
    A. A. Ageev, “dominating sets and hamiltonicity inK 1,3-free graphs,” Sibirsk. Mat. Zh.,35, No. 3, 475–479 (1994).Google Scholar
  3. 3.
    J. J. Seidel, “Strongly regular graphs with (−1, 1, 0) adjacency matrix having eigenvalue 3,” Linear Algebra Appl.,1, 281–298 (1968).zbMATHCrossRefGoogle Scholar
  4. 4.
    M. Numata, “On a characterization of a class of the regular graphs of diameter 2,” Osaka J. Math.,11, 389–400 (1974).zbMATHGoogle Scholar
  5. 5.
    V. V. Kabanov and A. A. Makhnëv, “Co-edge-regular graphs without 3-claws,” Mat. Zametki,60, No. 4, 495–503 (1996).Google Scholar
  6. 6.
    V. V. Kabanov and A. A. Makhnëv, “On separable graphs with some regularity conditions,” Mat. Sb.,187, No. 10, 73–86 (1996).Google Scholar
  7. 7.
    A. E. Brouwer and M. Numata, “A characterization of some graphs which do not contain 3-claws, Graphs and combinatories,” Discrete Math.,124, No. 1-3, 49–54 (1994).zbMATHCrossRefGoogle Scholar
  8. 8.
    J. I. Hall and E. E. Shult, “Locally cotriangular graphs,” Geom. Dedicata,18, No. 1, 113–159 (1985).zbMATHGoogle Scholar
  9. 9.
    F. Buekenhout and X. Hubaut, “Locally polar space and related rank 3 groups,” J. Algebra,45, No. 2, 391–434 (1977).zbMATHCrossRefGoogle Scholar
  10. 10.
    P. J. Cameron, D. R. Hughes, and A. Passini, “Extended generalized quadrangles,” Geom. Dedicata,35, 193–228 (1990).zbMATHCrossRefGoogle Scholar
  11. 11.
    M. Numata, “A characterization of Grassmann and Johnson graphs,” J. Combin. Theory Ser. B,48, No. 2, 178–190 (1990).zbMATHCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. V. Kabanov

There are no affiliations available

Personalised recommendations